MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS32512
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Stroke/CVA (1770); Speech Disorder (4415); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the procedure, the patient experienced a left temporal stroke with speech issues.The physician changed the p2y12 inhibitor from brilenta to efficient.No other information was provided.
 
Additional Manufacturer Narrative
The subject device remained inside patient.
 
Event or Problem Description
It was reported that after the procedure, the patient experienced a left temporal stroke with speech issues.The physician changed the p2y12 inhibitor from brilenta to efficient.No other information was provided.Update information: additional information received on 19-jul-2022 confirmed that the reported event as the patient was non responder to the plavix and the physician does not think the stroke is related to the placement of the subject stent device.In the physician¿s opinion, there was no alleged malfunction of the subject stent device during the procedure and the subject stent device functioned properly.Therefore, this event does not meet reporting criteria anymore and the reportability will be changed from reportable to non-reportable with a new awareness date of 19-jul-2022.
 
Additional Manufacturer Narrative
B1 product problem: correction: ¿no adverse event ¿ b2 outcomes attributed to ae: correction: ¿no outcomes attributed to ae¿ h1 type of reportable event: correction: ¿no serious injury¿ device code grid: correction: ¿no apparent adverse event¿ f10 / h6 health effect - clinical code: correction: ¿no clinical signs, symptoms or conditions¿ f10 / h6 health effect - impact code: correction: ¿no health consequences or impact b5 executive summary: updated.Additional information received on 19-jul-2022 confirmed that the reported event as the patient was non responder to the plavix and the physician does not think the stroke is related to the placement of the subject stent device.In the physician¿s opinion, there was no alleged malfunction of the subject stent device during the procedure and the subject stent device functioned properly.Therefore, this event does not meet reporting criteria anymore and the reportability will be changed from reportable to non-reportable with a new awareness date of 19-jul-2022 the manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
SURPASS EVOLVE 3.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15059284
Report Number3008881809-2022-00360
Device Sequence Number4784383
Product Code OUT
UDI-Device Identifier07613327385625
UDI-Public07613327385625
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFDS32512
Device Catalogue NumberFDS32512
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale